# SDR 03FDEA00876

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 728
- Aircraft time: 14,270 hours, 7,101 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TO/ECAM LAND GEAR RETR FAULT BOTH PITCH TRIM LEVERS FAULTED-TRIPPED OFF & WOULD NOT RESET ATS LEVER TRIPPED OFF-WOULD NOT RESET-HAD NO ELECTRIC TRIM ON GEAR EXTENSION, RED INTRANSIT LIGHT ON NOSE GEAR DID NOT ILLUMINATE, GEAR EXTENDED.  REMOVED AND REPLACED THE FOLLOWING LOOMS NLG UPPER RIGHT HAND ELECTRICAL HARNESS AND NLG UPPER LEFT HAND ELECTRICAL HARNESS, NLG STRUT ELECTRICAL  HARNESS.  PERFORMED FULL JACKING AS PER MM CHAPTER 7-11-00-0.  ALSO PERFORMED NORMAL EXTENSION AND RETRACTION TEST OF GEARS AS PER MM CHAPTER 32-31-00-5.  CYCLED LANDING GEAR 5 TIMES IN THE NR 1 IND POS AND 5 TIMES IN THE NR 2 IND POS.  ALL CYCLES NORMAL AND INDICATIONS NORMAL.
